Tokyo Dental College | Library

040 歯科学報 = THE SHIKWA GAKUHO >
Vol.099 no.02 (1999) >

Please use this identifier to cite or link to this item:
Google™ Scholar
Cited By - Related - Other Copies

Files in This Item:

File Description SizeFormat
99_117.pdf1.66 MBAdobe PDFDownload
Title: ダウン症候群児の永久歯齲蝕罹患性に関するコホート分析
Authors: 伴場, せつゑ
Others: 衛生学
Publisher: 東京歯科大学学会
ISSN: 0037-3710
URI: http://hdl.handle.net/10130/2039
Journal Title: 歯科学報
Date of Issued: 1999-02-28
Volume: 99
Issue: 2
Start Page: 117
End Page: 136
NCID: AN0009999X
Appears in Collections:Vol.099 no.02 (1999)

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.